US President Donald Trump's reckless behavior during his hospitalization for the coronavirus has led his family to worry about how to try and bring him under control, with his son Donald Trump Jr. reportedly having wanted to hold an intervention, sources told Vanity Fair.These worries were supposedly sparked by the president's decision to drive around the Walter Reed National Military Medical Center on October 4 despite being infected with COVID-19, a move widely criticized by politicians, the public, medical experts and a physician at the hospital as an irresponsible publicity stunt. “[Trump Jr.] thinks Trump is acting crazy,” sources told Vanity Fair, adding that he supposedly tried lobbying his siblings Eric and Ivanka Trump, as well as brother-in-law Jared Kushner, to try and stage an intervention for the president's behavior. However, Kushner and Ivanka don't seem to be on board.“Don Jr. has said he wants to stage an intervention, but Jared and Ivanka keep telling Trump how great he’s doing,” sources told Vanity Fair, with Trump Jr. reportedly saying “I’m not going to be the only one to tell him he’s acting crazy.”While the family appears to be divided over his actions on October 4, despite Trump defending them, they seem to be united in their worries over his activity on Twitter, particularly after over a dozen all-caps tweets made early Monday morning.“They’re all worried. They’ve tried to get him to stop tweeting,” a source told the magazine.These worries come amid concerns regarding the state of Trump's mental clarity, particularly due to the potential side effects that could be caused by the medications used to treat him, most notably the steroid dexamethasone.The drug, which is typically reserved for only severe cases to reduce inflammation and prevent lung injury, comes with a number of side effects, such as being able to cause extreme mood swings of anger or euphoria, University of Pennsylvania surgeon and Society of Critical Care Medicine president Dr. Lewis Kaplan told ABC News on Monday.“Some patients may develop psychiatric symptoms after being treated with steroids including euphoria, mood instability, rage or psychosis,” he explained.“It is rare but occurs often enough that we recognize them as undesirable side effects of steroid therapy.”Other side effects can include physical problems such as blurred vision and irregular heartbeat, according to the International Myeloma Foundation.Other medical professionals, however, have said the risks are not as bad as they seem. According to Harvard Medical School critical care specialist Dr. Richard Schwartstein, dexamenthasone could leave elderly patients with delirum, but this is a small risk and “not for most people,” ABC News reported Monday.This is also the opinion of Amesh Adalja, senior scholar at the John Hopkins Center for Health Security, who said it is typically harmless and is used in the treatment of many patients who have low oxygen due to COVID-19.Reuters contributed to this report.